ERA

Download the full-sized PDF of Adaptations of arboviruses to ticksDownload the full-sized PDF

Analytics

Share

Permanent link (DOI): https://doi.org/10.7939/R3M03XX77

Download

Export to: EndNote  |  Zotero  |  Mendeley

Communities

This file is in the following communities:

Biological Sciences, Department of

Collections

This file is in the following collections:

Journal Articles (Biological Sciences)

Adaptations of arboviruses to ticks Open Access

Descriptions

Author or creator
Nuttall, P.A.
Jones, L.D.
Labuda, M.
Kaufman, W.R.
Additional contributors
Subject/Keyword
Ticks
Arboviruses
Arbovirus transmission
Type of item
Journal Article (Published)
Language
English
Place
Time
Description

Date created
1994
DOI
doi:10.7939/R3M03XX77
License information
Rights
This article is the copyright property of the Entomological Society of America and may not be used for any commercial or other private purpose without specific written permission of the Entomological Society of America.
Citation for previous publication
Nuttall, P.A., L.D. Jones, M. Labuda and W.R. Kaufman (1994) Adaptations of arboviruses to ticks. J. Med. Entomol. 31(1): 1-9.
Source
Link to related item

File Details

Date Uploaded
Date Modified
2014-04-29T18:13:46.321+00:00
Audit Status
Audits have not yet been run on this file.
Characterization
File format: pdf (Portable Document Format)
Mime type: application/pdf
File size: 1249332
Last modified: 2015:10:12 19:15:16-06:00
Filename: JMED31.1.pdf
Original checksum: 532fd54f33cf73960a2687c57aa1ae66
Well formed: true
Valid: true
Page count: 9
Activity of users you follow
User Activity Date